Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 1, Pages 149–151 (Mi mz1490)  

Brief Communications

Quasiregularity conditions for a “Pure imaginary” singular differential operator of the third order

V. P. Serebryakov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1490

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:1, 124–126

Bibliographic databases:

Received: 02.08.1994
Revised: 21.09.1995

Citation: V. P. Serebryakov, “Quasiregularity conditions for a “Pure imaginary” singular differential operator of the third order”, Mat. Zametki, 61:1 (1997), 149–151; Math. Notes, 61:1 (1997), 124–126

Citation in format AMSBIB
\Bibitem{Ser97}
\by V.~P.~Serebryakov
\paper Quasiregularity conditions for a~``Pure imaginary'' singular differential operator of the third order
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 1
\pages 149--151
\mathnet{http://mi.mathnet.ru/mz1490}
\crossref{https://doi.org/10.4213/mzm1490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620034}
\zmath{https://zbmath.org/?q=an:0917.34073}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 1
\pages 124--126
\crossref{https://doi.org/10.1007/BF02355015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XM39800015}


Linking options:
  • http://mi.mathnet.ru/eng/mz1490
  • https://doi.org/10.4213/mzm1490
  • http://mi.mathnet.ru/eng/mz/v61/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:128
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021